# SDR UALA2011101805635

- Difficulty date: October 17, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 54,328 hours, 20,184 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Improper Part
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LT SEAT ROW 11 OW EMERG LIGHT ON SEAT IS WRONG COLOR SHOULD BE RED.  REPLACED PER AMM WITH (P/N BR9644-22) ON WU N8664L BY 311007 AND LC-19.  CHECKED GOOD.
